hrcak mascot   Srce   HID

Izvorni znanstveni članak

A uniformly accurate finite elements method for singular perturbation problems

Mirjana Stojanović

Puni tekst: engleski, pdf (369 KB) str. 185-197 preuzimanja: 119* citiraj
APA 6th Edition
Stojanović, M. (2003). A uniformly accurate finite elements method for singular perturbation problems. Glasnik matematički, 38 (1), 185-197. Preuzeto s https://hrcak.srce.hr/1344
MLA 8th Edition
Stojanović, Mirjana. "A uniformly accurate finite elements method for singular perturbation problems." Glasnik matematički, vol. 38, br. 1, 2003, str. 185-197. https://hrcak.srce.hr/1344. Citirano 24.10.2021.
Chicago 17th Edition
Stojanović, Mirjana. "A uniformly accurate finite elements method for singular perturbation problems." Glasnik matematički 38, br. 1 (2003): 185-197. https://hrcak.srce.hr/1344
Harvard
Stojanović, M. (2003). 'A uniformly accurate finite elements method for singular perturbation problems', Glasnik matematički, 38(1), str. 185-197. Preuzeto s: https://hrcak.srce.hr/1344 (Datum pristupa: 24.10.2021.)
Vancouver
Stojanović M. A uniformly accurate finite elements method for singular perturbation problems. Glasnik matematički [Internet]. 2003 [pristupljeno 24.10.2021.];38(1):185-197. Dostupno na: https://hrcak.srce.hr/1344
IEEE
M. Stojanović, "A uniformly accurate finite elements method for singular perturbation problems", Glasnik matematički, vol.38, br. 1, str. 185-197, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1344. [Citirano: 24.10.2021.]

Sažetak
We consider piecewise polynomial finite elements method for a singular perturbation problem. The finite elements method of Griffiths for a problem with non-constant coefficients was adapted by introducing piecewise polynomial approximation. We generate the tridiagonal difference schemes which are second order accurate in uniform norm.

Ključne riječi
Petrov Galerkin method of finite elements; singularly perturbed problem; uniform convergence

Hrčak ID: 1344

URI
https://hrcak.srce.hr/1344

Posjeta: 280 *